# SDR UPS05845557

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Deployed
- Location: Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE ESCAPE ROPE DEPLOYED, COVER WON'T STAY ON.  STOWED ESCAPE ROPE AND PROPERLY INSTALLED COVER ASSY.  OK FOR SERVICE.
